# SDR DL757010666

- Difficulty date: April 23, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 32,543 hours, 15,680 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Bracket
- Part number: 811150417
- Part serial: 83
- Condition: Failed
- Location: Coffeemaker
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

DURING CRUISE SMOKE/ELECTRICAL ODORS FILLED MID CABIN. FLT DIVERTED INTO LNK ENROUTE TO DEN. FOUND MID GALLEY COFFEE MAKER TO BE SOURCE OF SMOKE. THE BRACKET THAT HOLDS THE HEATER COIL TO THE HOT PLATE FAILED ALLOWING THE COIL TO DROP INTO THE DRIP PAN. THE PLASTIC PEICE FROM THE BROKEN BRACKET CLOGGED THE DRIP PAN DRAIN WHICH FILLED WITH COFFEE RESIDUE AND STARTED TO BURN OFF WHEN THE COFFEE MAKER WAS USED. REMOVED COFFEE MAKER AND COLLARED C/B IN GALLEY. A/C WAS RTS 2045C/23.
